# SDR 97ZZZX2650

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111KV
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 451813
- Condition: Excess Wear
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRANSMISSION INSTALLED ON PIPER PA31T.  EXCESSIVE JACK SCREW WEAR EXCEEDED LIMITS IN 60-DAY PERIOD.  PART WAS ORIGINALLY REBUILT BY MANUFACTURER.  PART RETURNED TO MANUFACTURER FOR EVALUATION.  TOTAL TIME ON PART, 99.6 HOURS, APPROXIMATELY 70 CYCLES.
